May  2021, 41(5): 2187-2204. doi: 10.3934/dcds.2020358

Integral equations on compact CR manifolds

Department of Mathematics, College of Science, China Jiliang University, Hangzhou 310018, China

Received  September 2019 Published  May 2021 Early access  October 2020

Assume that
$ M $
is a CR compact manifold without boundary and CR Yamabe invariant
$ \mathcal{Y}(M) $
is positive. Here, we devote to study a class of sharp Hardy-Littlewood-Sobolev inequality as follows
$ \begin{equation*} \Bigl| \int_M\int_M [G_\xi^\theta(\eta)]^{\frac{Q-\alpha}{Q-2}} f(\xi) g(\eta) dV_\theta(\xi) dV_\theta(\eta) \Bigr| \leq \mathcal{Y}_\alpha(M) \|f\|_{L^{\frac{2Q}{Q+\alpha}}(M)} \|g\|_{L^{\frac{2Q}{Q+\alpha}}(M)}, \end{equation*} $
where
$ G_\xi^\theta(\eta) $
is the Green function of CR conformal Laplacian
$ \mathcal{L_\theta} = b_n\Delta_b+R $
,
$ \mathcal{Y}_\alpha(M) $
is sharp constant,
$ \Delta_b $
is Sublaplacian and
$ R $
is Tanaka-Webster scalar curvature. For the diagonal case
$ f = g $
, we prove that
$ \mathcal{Y}_\alpha(M)\geq \mathcal{Y}_\alpha(\mathbb{S}^{2n+1}) $
(the unit complex sphere of
$ \mathbb{C}^{n+1} $
) and
$ \mathcal{Y}_\alpha(M) $
can be attained if
$ \mathcal{Y}_\alpha(M)> \mathcal{Y}_\alpha(\mathbb{S}^{2n+1}) $
. So, we got the existence of the Euler-Lagrange equations
$ \begin{equation} \varphi^{\frac{Q-\alpha}{Q+\alpha}}(\xi) = \int_M [G_\xi^\theta(\eta)]^{\frac{Q-\alpha}{Q-2}}\varphi(\eta)\ dV_\theta, \quad 0<\alpha<Q. ~~~(1) \end{equation} $
Moreover, we prove that the solution of (1) is
$ \Gamma^\alpha(M) $
. Particular, if
$ \alpha = 2 $
, the previous extremal problem is closely related to the CR Yamabe problem. Hence, we can study the CR Yamabe problem by integral equations.
Citation: Yazhou Han. Integral equations on compact CR manifolds. Discrete & Continuous Dynamical Systems, 2021, 41 (5) : 2187-2204. doi: 10.3934/dcds.2020358
References:
[1]

A. Bahri and J.-M. Coron, On a nonlinear elliptic equation involving the critical Sobolev exponent: the effect of the togology of the domain, Comm. Pure Appl. Math., 41 (1988), 253-294.  doi: 10.1002/cpa.3160410302.  Google Scholar

[2]

T. P. BransonL. Fontana and C. Morpurgo, Moser-Trudinger and Beckner-Onofri's inequalities on the CR sphere, Annals of Mathematics, 177 (2013), 1-52.  doi: 10.4007/annals.2013.177.1.1.  Google Scholar

[3]

H. Brezis and L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Comm. Pure Appl. Math., 36 (1983), 437-477.  doi: 10.1002/cpa.3160360405.  Google Scholar

[4]

W. ChenC. Li and B. Ou, Classification of solutions for an integral equation, Comm. Pure Appl. Math., 59 (2006), 330-343.  doi: 10.1002/cpa.20116.  Google Scholar

[5]

J.-H. ChengA. Malchiodi and P. Yang, A positive mass theorem in three dimensional Cauchy-Riemann geometry, Advances in Mathematics, 308 (2017), 276-347.  doi: 10.1016/j.aim.2016.12.012.  Google Scholar

[6]

W. S. Cohn and G. Lu, Sharp constants for Moser-Trudinger inequalities on spheres in complex space $\mathbb{C}^n$, Comm. Pure Appl. Math., 57 (2004), 1458-1493.  doi: 10.1002/cpa.20043.  Google Scholar

[7]

J. Dou and M. Zhu, Nonlinear integral equations on bounded domains, J. Funct. Anal., 277 (2019), 111-134.  doi: 10.1016/j.jfa.2018.05.020.  Google Scholar

[8]

S. Dragomir and G. Tomassini, Differential Geometry and Analysis on CR Manifolds, Progress in Mathematics, 246. Birkhäuser Boston, Inc., Boston, MA, 2006.  Google Scholar

[9]

G. B. Folland, A fundamental solution for a subelliptic operator, Bull. Amer. Math. Soc., 79 (1973), 373-376.  doi: 10.1090/S0002-9904-1973-13171-4.  Google Scholar

[10]

G. B. Folland, Subelliptic estimates and function spaces on nilpotent Lie groups, Arkiv för Matematik, 13 (1975), 161-207.  doi: 10.1007/BF02386204.  Google Scholar

[11]

G. B. Folland and E. M. Stein, Estimates for the $\bar{\partial}_b$ complex and analysis on the Heisenberg group, Comm. Pure Appl. Math., 27 (1974), 429-522.  doi: 10.1002/cpa.3160270403.  Google Scholar

[12]

R. L. Frank and E. H. Lieb, Sharp constants in several inequalities on the Heisenberg group, Annals of Mathematics, 176 (2012), 349-381.  doi: 10.4007/annals.2012.176.1.6.  Google Scholar

[13]

N. Gamara, The CR Yamabe conjecture the case $n = 1$, J. Eur. Math. Soc. (JEMS), 3 (2001), 105-137.  doi: 10.1007/PL00011303.  Google Scholar

[14]

N. Gamara and R. Yacoub, CR Yamabe conjecture — the conformally flat case, Pacific Journal of Mathematics, 201 (2001), 121-175.  doi: 10.2140/pjm.2001.201.121.  Google Scholar

[15]

M. Gluck and M. Zhu, An extension operator on bounded domains and applications, Calc. Var. PDE, 58 (2019), 27 pp. doi: 10.1007/s00526-019-1513-4.  Google Scholar

[16]

Y. Han, An integral type Brezis-Nirenberg problem on the Heisenberg group, J. Differential Equations, 269 (2020), 4544-4565.  doi: 10.1016/j.jde.2020.03.032.  Google Scholar

[17]

Y. Han and M. Zhu, Hardy-Littlewood-Sobolev inequalities on compact Riemannian manifolds and applications, J. Differentical Equations, 260 (2016), 1-25.  doi: 10.1016/j.jde.2015.06.032.  Google Scholar

[18]

L. Hörmander, Hypoelliptic second order differential equations, Acta Mathematica, 119 (1967), 147-171.  doi: 10.1007/BF02392081.  Google Scholar

[19]

D. Jerison and J. M. Lee, A subelliptic, nonlinear eigenvalue problem and scalar curvature on CR manifolds, Microlocal Analysis, Contemp. Math., Amer. Math. Soc., Providence, RI, 27 (1984), 57-63.  doi: 10.1090/conm/027/741039.  Google Scholar

[20]

D. Jerison and J. M. Lee, The Yamabe problem on CR manifolds, J. Differential Geom., 25 (1987), 167-197.  doi: 10.4310/jdg/1214440849.  Google Scholar

[21]

D. Jerison and J. M. Lee, Extremals for the Sobolev inequality on the Heisenberg group and the CR Yamabe problem, J. Amer. Math. Soc., 1 (1988), 1-13.  doi: 10.1090/S0894-0347-1988-0924699-9.  Google Scholar

[22]

D. Jerison and J. M. Lee, Intrinsic CR normal coordinates and the CR Yamabe problem, J. Differential Geom., 29 (1989), 303-343.  doi: 10.4310/jdg/1214442877.  Google Scholar

[23]

J. M. Lee, The Fefferman metric and pseudohermitian invariants, Trans. Amer. Math. Soc., 296 (1986), 411-429.  doi: 10.2307/2000582.  Google Scholar

[24]

J. M. Lee, Pseudo-Einstein structres on CR manifolds, Amer. J. Math., 110 (1988), 157-178.  doi: 10.2307/2374543.  Google Scholar

[25]

J. M. Lee and T. H. Parker, The Yamabe problem, Bull. Amer. Math. Soc. (N.S.), 17 (1987), 37-91.  doi: 10.1090/S0273-0979-1987-15514-5.  Google Scholar

[26]

Y. Y. Li, Remark on some conformally invariant integral equations: The method of moving spheres, J. Eur. Math. Soc., 6 (2004), 153-180.   Google Scholar

[27]

S.-Y. LiD. N. Son and X. Wang, A new characterization of the CR sphere and the sharp eigenvalue estimate for the Kohn Laplacian, Advances in Math., 281 (2015), 1285-1305.  doi: 10.1016/j.aim.2015.06.008.  Google Scholar

[28]

S.-Y. Li and X. Wang, An Obata-type theorem in CR geometry, J. Diff. Geom., 95 (2013), 483-502.  doi: 10.4310/jdg/1381931736.  Google Scholar

[29]

Y. Y. Li and M. Zhu, Sharp Sobolev inequalities involving boundary terms, Geom. Funct. Anal., 8 (1998), 59-87.  doi: 10.1007/s000390050048.  Google Scholar

[30]

Y. Li and M. Zhu, Sharp Sobolev trace inequalities on Riemannian manifolds with boundaries, Comm. Pure Appl. Math., 50 (1997), 427-465.  doi: 10.1002/(SICI)1097-0312(199705)50:5<449::AID-CPA2>3.0.CO;2-9.  Google Scholar

[31]

Y. Li and M. Zhu, Uniqueness theorems through the method of moving spheres, Duke Math. J., 80 (1995), 383-417.  doi: 10.1215/S0012-7094-95-08016-8.  Google Scholar

[32]

E. H. Lieb, Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities, Ann. of Math., 118 (1983), 349-374.  doi: 10.2307/2007032.  Google Scholar

[33]

E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Mathematical Series, 30. Princeton University Press, Princeton, N.J. 1970.  Google Scholar

[34]

X. Wang, Some recent results in CR geometry, Tsinghua lectures in mathematics, Adv. Lect. Math. (ALM), Int. Press, Somerville, MA, 45 (2019), 469-484.   Google Scholar

[35]

X. Wang, On a remarkable formula of Jerison and Lee in CR geometry, Math. Res. Lett., 22 (2015), 279-299.  doi: 10.4310/MRL.2015.v22.n1.a14.  Google Scholar

[36]

M. Zhu, Prescribing integral curvature equation, Differential and Integral Equations, 29 (2016), 889-904.   Google Scholar

show all references

References:
[1]

A. Bahri and J.-M. Coron, On a nonlinear elliptic equation involving the critical Sobolev exponent: the effect of the togology of the domain, Comm. Pure Appl. Math., 41 (1988), 253-294.  doi: 10.1002/cpa.3160410302.  Google Scholar

[2]

T. P. BransonL. Fontana and C. Morpurgo, Moser-Trudinger and Beckner-Onofri's inequalities on the CR sphere, Annals of Mathematics, 177 (2013), 1-52.  doi: 10.4007/annals.2013.177.1.1.  Google Scholar

[3]

H. Brezis and L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Comm. Pure Appl. Math., 36 (1983), 437-477.  doi: 10.1002/cpa.3160360405.  Google Scholar

[4]

W. ChenC. Li and B. Ou, Classification of solutions for an integral equation, Comm. Pure Appl. Math., 59 (2006), 330-343.  doi: 10.1002/cpa.20116.  Google Scholar

[5]

J.-H. ChengA. Malchiodi and P. Yang, A positive mass theorem in three dimensional Cauchy-Riemann geometry, Advances in Mathematics, 308 (2017), 276-347.  doi: 10.1016/j.aim.2016.12.012.  Google Scholar

[6]

W. S. Cohn and G. Lu, Sharp constants for Moser-Trudinger inequalities on spheres in complex space $\mathbb{C}^n$, Comm. Pure Appl. Math., 57 (2004), 1458-1493.  doi: 10.1002/cpa.20043.  Google Scholar

[7]

J. Dou and M. Zhu, Nonlinear integral equations on bounded domains, J. Funct. Anal., 277 (2019), 111-134.  doi: 10.1016/j.jfa.2018.05.020.  Google Scholar

[8]

S. Dragomir and G. Tomassini, Differential Geometry and Analysis on CR Manifolds, Progress in Mathematics, 246. Birkhäuser Boston, Inc., Boston, MA, 2006.  Google Scholar

[9]

G. B. Folland, A fundamental solution for a subelliptic operator, Bull. Amer. Math. Soc., 79 (1973), 373-376.  doi: 10.1090/S0002-9904-1973-13171-4.  Google Scholar

[10]

G. B. Folland, Subelliptic estimates and function spaces on nilpotent Lie groups, Arkiv för Matematik, 13 (1975), 161-207.  doi: 10.1007/BF02386204.  Google Scholar

[11]

G. B. Folland and E. M. Stein, Estimates for the $\bar{\partial}_b$ complex and analysis on the Heisenberg group, Comm. Pure Appl. Math., 27 (1974), 429-522.  doi: 10.1002/cpa.3160270403.  Google Scholar

[12]

R. L. Frank and E. H. Lieb, Sharp constants in several inequalities on the Heisenberg group, Annals of Mathematics, 176 (2012), 349-381.  doi: 10.4007/annals.2012.176.1.6.  Google Scholar

[13]

N. Gamara, The CR Yamabe conjecture the case $n = 1$, J. Eur. Math. Soc. (JEMS), 3 (2001), 105-137.  doi: 10.1007/PL00011303.  Google Scholar

[14]

N. Gamara and R. Yacoub, CR Yamabe conjecture — the conformally flat case, Pacific Journal of Mathematics, 201 (2001), 121-175.  doi: 10.2140/pjm.2001.201.121.  Google Scholar

[15]

M. Gluck and M. Zhu, An extension operator on bounded domains and applications, Calc. Var. PDE, 58 (2019), 27 pp. doi: 10.1007/s00526-019-1513-4.  Google Scholar

[16]

Y. Han, An integral type Brezis-Nirenberg problem on the Heisenberg group, J. Differential Equations, 269 (2020), 4544-4565.  doi: 10.1016/j.jde.2020.03.032.  Google Scholar

[17]

Y. Han and M. Zhu, Hardy-Littlewood-Sobolev inequalities on compact Riemannian manifolds and applications, J. Differentical Equations, 260 (2016), 1-25.  doi: 10.1016/j.jde.2015.06.032.  Google Scholar

[18]

L. Hörmander, Hypoelliptic second order differential equations, Acta Mathematica, 119 (1967), 147-171.  doi: 10.1007/BF02392081.  Google Scholar

[19]

D. Jerison and J. M. Lee, A subelliptic, nonlinear eigenvalue problem and scalar curvature on CR manifolds, Microlocal Analysis, Contemp. Math., Amer. Math. Soc., Providence, RI, 27 (1984), 57-63.  doi: 10.1090/conm/027/741039.  Google Scholar

[20]

D. Jerison and J. M. Lee, The Yamabe problem on CR manifolds, J. Differential Geom., 25 (1987), 167-197.  doi: 10.4310/jdg/1214440849.  Google Scholar

[21]

D. Jerison and J. M. Lee, Extremals for the Sobolev inequality on the Heisenberg group and the CR Yamabe problem, J. Amer. Math. Soc., 1 (1988), 1-13.  doi: 10.1090/S0894-0347-1988-0924699-9.  Google Scholar

[22]

D. Jerison and J. M. Lee, Intrinsic CR normal coordinates and the CR Yamabe problem, J. Differential Geom., 29 (1989), 303-343.  doi: 10.4310/jdg/1214442877.  Google Scholar

[23]

J. M. Lee, The Fefferman metric and pseudohermitian invariants, Trans. Amer. Math. Soc., 296 (1986), 411-429.  doi: 10.2307/2000582.  Google Scholar

[24]

J. M. Lee, Pseudo-Einstein structres on CR manifolds, Amer. J. Math., 110 (1988), 157-178.  doi: 10.2307/2374543.  Google Scholar

[25]

J. M. Lee and T. H. Parker, The Yamabe problem, Bull. Amer. Math. Soc. (N.S.), 17 (1987), 37-91.  doi: 10.1090/S0273-0979-1987-15514-5.  Google Scholar

[26]

Y. Y. Li, Remark on some conformally invariant integral equations: The method of moving spheres, J. Eur. Math. Soc., 6 (2004), 153-180.   Google Scholar

[27]

S.-Y. LiD. N. Son and X. Wang, A new characterization of the CR sphere and the sharp eigenvalue estimate for the Kohn Laplacian, Advances in Math., 281 (2015), 1285-1305.  doi: 10.1016/j.aim.2015.06.008.  Google Scholar

[28]

S.-Y. Li and X. Wang, An Obata-type theorem in CR geometry, J. Diff. Geom., 95 (2013), 483-502.  doi: 10.4310/jdg/1381931736.  Google Scholar

[29]

Y. Y. Li and M. Zhu, Sharp Sobolev inequalities involving boundary terms, Geom. Funct. Anal., 8 (1998), 59-87.  doi: 10.1007/s000390050048.  Google Scholar

[30]

Y. Li and M. Zhu, Sharp Sobolev trace inequalities on Riemannian manifolds with boundaries, Comm. Pure Appl. Math., 50 (1997), 427-465.  doi: 10.1002/(SICI)1097-0312(199705)50:5<449::AID-CPA2>3.0.CO;2-9.  Google Scholar

[31]

Y. Li and M. Zhu, Uniqueness theorems through the method of moving spheres, Duke Math. J., 80 (1995), 383-417.  doi: 10.1215/S0012-7094-95-08016-8.  Google Scholar

[32]

E. H. Lieb, Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities, Ann. of Math., 118 (1983), 349-374.  doi: 10.2307/2007032.  Google Scholar

[33]

E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Mathematical Series, 30. Princeton University Press, Princeton, N.J. 1970.  Google Scholar

[34]

X. Wang, Some recent results in CR geometry, Tsinghua lectures in mathematics, Adv. Lect. Math. (ALM), Int. Press, Somerville, MA, 45 (2019), 469-484.   Google Scholar

[35]

X. Wang, On a remarkable formula of Jerison and Lee in CR geometry, Math. Res. Lett., 22 (2015), 279-299.  doi: 10.4310/MRL.2015.v22.n1.a14.  Google Scholar

[36]

M. Zhu, Prescribing integral curvature equation, Differential and Integral Equations, 29 (2016), 889-904.   Google Scholar

[1]

Wenxiong Chen, Chao Jin, Congming Li, Jisun Lim. Weighted Hardy-Littlewood-Sobolev inequalities and systems of integral equations. Conference Publications, 2005, 2005 (Special) : 164-172. doi: 10.3934/proc.2005.2005.164

[2]

Xiaorong Luo, Anmin Mao, Yanbin Sang. Nonlinear Choquard equations with Hardy-Littlewood-Sobolev critical exponents. Communications on Pure & Applied Analysis, 2021, 20 (4) : 1319-1345. doi: 10.3934/cpaa.2021022

[3]

Ze Cheng, Congming Li. An extended discrete Hardy-Littlewood-Sobolev inequality. Discrete & Continuous Dynamical Systems, 2014, 34 (5) : 1951-1959. doi: 10.3934/dcds.2014.34.1951

[4]

Ze Cheng, Genggeng Huang, Congming Li. On the Hardy-Littlewood-Sobolev type systems. Communications on Pure & Applied Analysis, 2016, 15 (6) : 2059-2074. doi: 10.3934/cpaa.2016027

[5]

Xiaoqian Liu, Yutian Lei. Existence of positive solutions for integral systems of the weighted Hardy-Littlewood-Sobolev type. Discrete & Continuous Dynamical Systems, 2020, 40 (1) : 467-489. doi: 10.3934/dcds.2020018

[6]

Yingshu Lü, Zhongxue Lü. Some properties of solutions to the weighted Hardy-Littlewood-Sobolev type integral system. Discrete & Continuous Dynamical Systems, 2016, 36 (7) : 3791-3810. doi: 10.3934/dcds.2016.36.3791

[7]

Hua Jin, Wenbin Liu, Huixing Zhang, Jianjun Zhang. Ground states of nonlinear fractional Choquard equations with Hardy-Littlewood-Sobolev critical growth. Communications on Pure & Applied Analysis, 2020, 19 (1) : 123-144. doi: 10.3934/cpaa.2020008

[8]

Lorenzo D'Ambrosio, Enzo Mitidieri. Hardy-Littlewood-Sobolev systems and related Liouville theorems. Discrete & Continuous Dynamical Systems - S, 2014, 7 (4) : 653-671. doi: 10.3934/dcdss.2014.7.653

[9]

Ze Cheng, Changfeng Gui, Yeyao Hu. Existence of solutions to the supercritical Hardy-Littlewood-Sobolev system with fractional Laplacians. Discrete & Continuous Dynamical Systems, 2019, 39 (3) : 1345-1358. doi: 10.3934/dcds.2019057

[10]

Genggeng Huang, Congming Li, Ximing Yin. Existence of the maximizing pair for the discrete Hardy-Littlewood-Sobolev inequality. Discrete & Continuous Dynamical Systems, 2015, 35 (3) : 935-942. doi: 10.3934/dcds.2015.35.935

[11]

Gui-Dong Li, Chun-Lei Tang. Existence of ground state solutions for Choquard equation involving the general upper critical Hardy-Littlewood-Sobolev nonlinear term. Communications on Pure & Applied Analysis, 2019, 18 (1) : 285-300. doi: 10.3934/cpaa.2019015

[12]

Yu Zheng, Carlos A. Santos, Zifei Shen, Minbo Yang. Least energy solutions for coupled hartree system with hardy-littlewood-sobolev critical exponents. Communications on Pure & Applied Analysis, 2020, 19 (1) : 329-369. doi: 10.3934/cpaa.2020018

[13]

Yutian Lei, Zhongxue Lü. Axisymmetry of locally bounded solutions to an Euler-Lagrange system of the weighted Hardy-Littlewood-Sobolev inequality. Discrete & Continuous Dynamical Systems, 2013, 33 (5) : 1987-2005. doi: 10.3934/dcds.2013.33.1987

[14]

Jingbo Dou, Ye Li. Classification of extremal functions to logarithmic Hardy-Littlewood-Sobolev inequality on the upper half space. Discrete & Continuous Dynamical Systems, 2018, 38 (8) : 3939-3953. doi: 10.3934/dcds.2018171

[15]

Minbo Yang, Fukun Zhao, Shunneng Zhao. Classification of solutions to a nonlocal equation with doubly Hardy-Littlewood-Sobolev critical exponents. Discrete & Continuous Dynamical Systems, 2021, 41 (11) : 5209-5241. doi: 10.3934/dcds.2021074

[16]

Yuan Zhao, Shunfu Jin, Wuyi Yue. Adjustable admission control with threshold in centralized CR networks: Analysis and optimization. Journal of Industrial & Management Optimization, 2015, 11 (4) : 1393-1408. doi: 10.3934/jimo.2015.11.1393

[17]

Chungen Liu, Yafang Wang. Existence results for the fractional Q-curvature problem on three dimensional CR sphere. Communications on Pure & Applied Analysis, 2018, 17 (3) : 849-885. doi: 10.3934/cpaa.2018043

[18]

Masato Hashizume, Chun-Hsiung Hsia, Gyeongha Hwang. On the Neumann problem of Hardy-Sobolev critical equations with the multiple singularities. Communications on Pure & Applied Analysis, 2019, 18 (1) : 301-322. doi: 10.3934/cpaa.2019016

[19]

John Villavert. Sharp existence criteria for positive solutions of Hardy--Sobolev type systems. Communications on Pure & Applied Analysis, 2015, 14 (2) : 493-515. doi: 10.3934/cpaa.2015.14.493

[20]

Joel Coacalle, Andrew Raich. Compactness of the complex Green operator on non-pseudoconvex CR manifolds. Communications on Pure & Applied Analysis, 2021, 20 (6) : 2139-2154. doi: 10.3934/cpaa.2021061

2020 Impact Factor: 1.392

Metrics

  • PDF downloads (180)
  • HTML views (190)
  • Cited by (0)

Other articles
by authors

[Back to Top]